# SDR 96ZZZX1280

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8209M
- Make and model: Cessna T210K
- Aircraft serial: 21059209
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 12604757
- Condition: Worn
- Location: Elevator Up
- Part time: 6,468 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ELEVATOR 'UP' CABLE WORN THROUGH AT PULLEY JUST FORWARD OF GEARBOX.  PULLEY WAS NOT TURNING DUE TO BRACKET THAT HOLDS PULLEY WAS INSTALLED AT AN ANGLE.  IT APPEARS BRACKET WAS INSTALLED THAT WAY FROM FACTORY.  LOG BOOKS SHOW NO DATA ON CABLE OR BRACKET REPLACEMENT.  CABLE WAS WORN FROM PULLEY AND PULLEY WAS NOT WORN AT ALL.  CABLE HAD 2 STRANDS LEFT HOLDING IT.
